# SDR GTIA9700197

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - EXTERNAL REPAIR DOUBLER FS 351 BETWEEN LONGERONS 18R AND 20R REQUIRES REWORK.  REWORKED REPAIR DOUBLER AT RIGHT FUS 351 TO C/W REQUIREMENTS OF DC-9 SRM 53-04 FIG 12B (INSTALLATION OF FINGER DOUBLER AND PROPER FASTENERS).  (X)
